Two-Grid hp-Version DGFEMs for Strongly Monotone Second-Order Quasilinear Elliptic PDEs

Congreve, S.; Houston, P.; Wihler, T.P. (2011). Two-Grid hp-Version DGFEMs for Strongly Monotone Second-Order Quasilinear Elliptic PDEs. In: Proceedings in Applied Mathematics and Mechanics, 82nd Annual GAMM Scientific Conference, Graz, Austria, PAMM, Vol. 11, No. 1.

Full text not available from this repository. (Request a copy)

Item Type:

Conference or Workshop Item (Paper)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wihler, Thomas

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

10 Mar 2014 16:13

URI:

https://boris.unibe.ch/id/eprint/6899 (FactScience: 211956)

Actions (login required)

Edit item Edit item
Provide Feedback